# SDR ASAA2020113033615

- Difficulty date: November 30, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 50,252 hours, 14,890 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Pressure Switch
- Part number: 21C1322
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT CENTER TANK FUEL PUMP LOW PRESSURE LIGHT DOES NOT ILLUMINATE WITH CENTER TANK FUEL DEPLETED.  GROUNDED-YES.  PERFORMED B737-800 FIM 28-22 TASK 820, FOUND FUEL BOOST (CENTER LEFT TANK) INOPERABLE.  R & R FUEL BOOST PUMP PRESSURE SWITCH, REF B737-800 MM 28-42-11.  OPERATIONS TEST PASSED, GROUND VERIFICATION SUCCESSFUL.  MAINT PROCEDURES REVERSED BACK TO NORMAL.  PLACARDS REMOVED, THIS CLEARS MEL 28-3F & 28-2E.  SEAMC MIKE NOTFIIED. M67733 11/30/2020.
